# SDR 2000UALA00342

- Difficulty date: June 14, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 34,598 hours, 5,433 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO BLKS WITH DRAGGING BRAKES.  FOUND 2R TIRE ASSY WITH FAILED INNER BEARING.  REPLACED 2R BRAKE ASSY, REPLACED 2R TIRE ASSY.  REPLACED 1R TIRE ASSY.  REPLACED AXLE ASSEMBLY.  ACCOMPLISHED WHEEL BEARING FAILURE INSPECTION PER MM.  *S/D*  ACFT HAD 2R TIRE CHANGE AT IAD.  WHEEL SPACER WAS LEFT OUT CAUSING WHEEL TO DRAG ON BRAKE  AND INNER BEARING TO WOBBLE, OVERHEATING THE AXLE.
